In Stock
SKU: MCSPS55322N00 Category: Brand:

Description

Active Ingredients Day: Each Capsule: Acetaminophen 325 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg. Night: Each Capsule: Acetaminophen 325 mg; Dextromethorphan Hydrobromide 10 mg; Doxylamine Succinate 6.25 mg; Phenylephrine Hydrochloride 5 mg Purpose Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant

Additional information

Weight 0.02 lbs

Reviews

There are no reviews yet.

Be the first to review “Alka-Seltzer Plus Day & Night Severe Sinus Congestion & Cough Liquid Gels – 20 CP”

Your email address will not be published. Required fields are marked *